# SDR SWIA200718677

- Difficulty date: July 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 12,161 hours, 10,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CRACKED, FOUND AT C-CHECK.  INSTALLED NEW INTERCOSTAL PER CRJ200 SRM 51-42-06 PG 4/18.
